T Nation

31 y/o, 5 Months into TRT, Very High Free T, Low SHBG, High E2

#1

Hello respected members,
My age is 31 years and i have just completed 5 months of my TRT. Its been a struggle from the very start because i am a low SHBG guy(14.5 nmol/l). Previously I have tried different protocols like,

50 mg E 3.5 D
Labwork
T =721, E2 =42(non sensitive)

60 mg E 3.5 D
Arimudex 0.25 twice weekly.
Labwork
T= 790,E2= 22( non sensutive)

BUT NONE HAS WORKED OUT FOR ME. I had no benefits of TRT at this point. I was about to lose my confidence on TRT but i did not because one of the senior members of this kind forum suggested me to test EOD( Every other day) protocol because of my low SHBG. So i have started 2 months back

17.5 mg EOD protocol

And after just a few days something started to happen. I was suddenly having more energy, decent libido, better mood and all the expected benefits of TRT.

Its been 2 months since i am running this protocol and i had started to believe that i have got the " Dialed in" badge.

Lab work after 8 weeks

T =979 ng/dl

Free T = 54 pg/ml ( 1- 28 pg/ml)

E2= 55 pg/ml

But just a week back, i have hit a speed breaker and now i am really confused and paranoid what to do. Too much scared and worried for losing the hard earned positives.

Problem:
I have this strange feeling of throbbing heart such that i can hear and feel my heart beat. Its like there is a load on my heart or its beating hard so my whole body is beating with it. If i sit on the ground my whole body is pulsating and beating. The heart rate is not too much in real just 80-95 beats per minute. Also i have elevated blood pressure 145/95 previously it was 130/90. I do have more anger than normal with a touch of anxiety as well. I can feel something is being high and extra in my body either FreeT or E2 causing this disruption. But i dont know what it is.

Questions.

1)Is it due to too much Free T because of my low SHBG ( But i have also seen professional body builders running very high numbers both total T and free T)?

  1. Is it due to E2 being too high?

  2. Have you ever seen these high Total T and Free T numbers on such a low dose 17.5 mg EOD, like mine?

What should i do now?

1)Assume my throbbing and irritating heartbeat/pulse is due to very high free T and lower my dose to 10 mg EOD instead of 17.5 mg EOD.

2)Assume its due to high E2 and add 0.25 mg Arimidex accordingly?

3)Any different approach?

Thank you very much for reading this far. Please do help me as i am at the verge of being dialed in and i dont want to ruin my hard work with one wrong move.

Bundles of Thanks in advance.

I highly apreciate your support as ever.

Best regards.

This is Unreal. Insanely High "Free T" on a Very low Dose
#2

I know you probably do not want to go on 2x a week again. But trying 80 mg in two Injections of 40 each may be good. I hear members with low shbg try this and it works with no ai.

Your high free t indicates you are injecting too much.
A couple months ago when I would excercise it took menu hours for my heart rate to return to my normal close to 80 BPM. It was over 100 BPM for hours after exercise. I think it was my elevated e2 which happened as my body was adjusting.

My shbg is mid 20 s I reduced my dosage from about 110 a week to 88 mg in 2 injections and feel so much better.

When u we’re injecting 50 2x you e2 was 42. Going to 40 2x could make a just difference.
If you stick to EOD maybe try 12 mg.

#3

Thank you very much for your reply.
Yes for now, i dont want to go for 2x a week. This EOD has given me hope.
So are you sure my symptoms are due to High Free T and not HIgh E2?

#4

I can speak for myself that when E2 is high my heart beats rapidly and blood pressure is elevated and I can have anxiety or be spooked easily, I have low SHBG (16-18) and 4 weeks ago I gave up on twice weekly injections and started doing 16mg EOD and by the 2nd week week muscles were harder and veins are starting to pop.

It’s strange because I had a higher Total T and Free T levels, yet didn’t feel as good as I do now on less. I’ve tried 20mg EOD and it’s just too much testosterone, acne and oily skin becomes a problem do to high DHT. While estrogen isn’t the enemy it needs to be controlled and most would do well in the 20-35 pg/mL ranges, this is where healthy young fit men are scoring.

We low SHBG guys have a lot of free hormones, Free E2 and Free T.

#5

Could be both.

#6

Sir you have been such a support for me. If you remember you are the one who has convinced me to do EOD injections. First of all thank you very much for your great advise.

Now as you can i am having good results but also having this heat rate issue or having a feeling of something not ok. So as you have always helped me please do it this time as well. I need it !

17.5 mg EOD is my current protocol. You can clearly see my Free T is really high. Plus E2 is also a bit on the higher end, though not much. So what is my best bet now? I want to continue with EOD protocol but at what dosage? What should be my dosage now e.g. 10 mg EOD is one option in my mind to reduce the high Free T and E2. Pls guide.

#7

@systemlord Pls check my reply for you.

#8

You’re insanely sensitive to testosterone, 10mg EOD sounds like a good plan. Definitely setting some sort of recond here on sensitivity to testosterone.

I’ve noticed consistently when I have high estrogen I’m fatigue, mentally slow as well.

#9

Alright i am also happy with 10 mg EOD. Yes, in terms of sensitivity but only on EOD protocol. When i was on 3.5 D protocol it was not that much.

What about 12 mg every 2.5 days? Decreasing the dosage and increasing the interval, a little.

This is Unreal. Insanely High "Free T" on a Very low Dose
#10

@ksman please take a look on my complicated issue. Your few words will do wonders for my dosage selection.

#11

I’ve had a few days here and there where my heart pounds hard. You can feel it and hear it in my head. It seems as though my pulse is high but it’s always in the 60’s when that happens…and my blood pressure is normal. After a some hours it’ll go away. I’m on 100mg twice a week (and I feel f’ing great!). I don’t have much to add other than that to let you know it happens to others as well

#12

Thank you.

#13

So i have low SHBG 14.5 nmol/l. I am on EOD protocol 17.5 mg Test E. No AI, No HCG. I was doing pretty good but after 8 weeks of running this protocol the lab reports telling that i have insanely high levels of Free T 55 pg/ml(8 -28). The Total Test value is also very high 979 ng/dl.
The E2 being at 54 pg/ml.
The hematocrit is fine 47.5. The hb is 16.5. Red blood count is slightly elevated just a minor 0.2 higher than the maximum.

Off late i am having an awareness of my heart beat. In real the pulse is normal 70 to 75 bpm. The blood pressure is slightly elevated but not much.But i am having a feeling of heart palpitation. Specially at night when i go to bed i have this annoying feeling of my heart pulsating in a very bad throbbing manner. Its really driving me crazy. I am worried because after 3 protocols failure this EOD protocol has started to work for me specially in terms of libido and strength.

Now i am thinking to reduce my dosage to 10 mg EOD instead of 17.5. Assuming the palpitation is due to high Free T and may be high E2. I really dont know the culprit behind my palpitations.

I need your opinions and suggestions to control my this weird heart pulse issue but i dont want to make any unwanted changes in the protocol that would affect my hard earned positives from TRT.

Your knowledge and experience is really needed in my case. Please suggest me what to do?

#14

You have a very recent thread on the same exact topic. Not very efficient for the contributing members to think this is a new case. Please don’t do that. Members respond usually based on our own experiences. And can’t give advice on everything. But you got quite a few responses.

#15

i am sorry but still struggling and confused in finding a suitable dosage :frowning:

#16

Do you workout? I workout a lot and the days that my heart did that I noticed when I worked out that it went away during the workout. I dunno…just throwing ideas out.

#17

I’m confused. You asked for advice, received advice, or better stated as agreement on what you were thinking, from systemlord. But your still asking for the same thing. I’m still learning about this stuff as I am not on trt as of yet so take what I’m saying with a grain of salt. Your high on both t and e though, why not attempt the 10mg eod as you were thinking and lower both down doing so, stabilize and see if that helps. To me either or both could be a problem being high. Again I’m still learning but that seems to be a reasonable move especially if you are feeling better otherwise. You found a protocol that seems to be close, now just dial it in.

#18

I was just afraid of cutting down my current dose, because i was feeling better. But yes, i have injected 10 mg today. Lets see…

#19

Yeah I get you on that. Me personally would only cut down a little because that’s how my brain works. I whittle away at things instead of taking bigger chops. Like I said though I’m not on TRT though so not quite sure exactly what moves the needle and how much. Systemlord seems to have quite a bit of experience so I would go with what he said.

#20

Thanks !